# SDR AALA202303162882

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 46,017 hours, 17,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CABIN DOOR NOT SHOWING ARMED ON L1 SCREEN AND CABIN PRESSURE LIGHT ON.  L1 DOOR ASSIST BOTTLE SERVICED PER AMM 52-11-14.
